# SDR I5PA2018110470501

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 4138
- Condition: Unserviceable
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE LIGHT AND BELL CAME ON IN FLIGHT. REPLACED FAULTY SMOKE DETECTOR UNIT.
